Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)

 

Conical limit points and groups of divergence type


Author: Sungbok Hong
Journal: Trans. Amer. Math. Soc. 346 (1994), 341-357
MSC: Primary 22E40; Secondary 20H10
MathSciNet review: 1273535
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We use the Patterson-Sullivan measure to generalize Agard's theorem to all groups of divergence type. As a consequence, we prove that for a nonelementary group $ \Gamma $ of divergence type, the conical limit set has positive Patterson-Sullivan measure.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 22E40, 20H10

Retrieve articles in all journals with MSC: 22E40, 20H10


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9947-1994-1273535-1
PII: S 0002-9947(1994)1273535-1
Keywords: Nonelementary group, group of divergence type Patterson-Sullivan measure, conical limit point
Article copyright: © Copyright 1994 American Mathematical Society